2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Improved local approximation for multidimensional diffusions: the G-rates

S. Bodnarchuk, D. Ivanenko, A. Kohatsu-Higa, A. Kulik

Download PDF

Abstract: In this article, we consider the problem of improving the local approximations for multidimensional diffusions. In particular, our proposed explicit approximation improves the Milshtein approximation. We also provide a semi-explicit convergence rate estimate (we call it G-rate) for the proposed local approximation. The main error term in the difference of densities is bounded by a polynomial multiplied by a Gaussian density and the remainder is exponentially small as time goes to zero.

Keywords: Expansions, Stochastic Differential Equations, Total Variation Distance

Bibliography:
1. Y. Ait-Sahahia. Closed-form likelihood expansions for multivariate diffusions, Annals of Statistics, 36 (2008), 906–937.
2. A. Alfonsi, B. Jourdain, A. Kohatsu-Higa. Optimal transport bounds between the time-marginals of a multidimensional diffusion and its Euler scheme, Electronic Journal of Probability, 20 (2015), 1–31.
3. R. Azencott. Densit´e des diffusions en temps petit: d´eveloppements asymptotiques. I, Seminar on probability, XVIII, Lecture Notes in Math. 1059, Springer, Berlin, 1984, 402–498.
4. O. E. Barndorff-Nielsen, D. R. Cox. Asymptotic Techniques for Use in Statistics, Chapman and Hall, 1989.
5. A. B. Cruzeiro, P. Malliavin, A. Thalmaier. Geometrization of Monte-Carlo numerical analysis of an elliptic operator: strong approximation, C. R. Math. Acad. Sci. Paris, 338 (2004), 481–486.
6. A. Friedman. Partial differential equations of parabolic type, Dover Publications, Inc., 1964.
7. P. E. Kloeden, E. Platen. Numerical Solution of Stochastic Differential Equations, Series: Stochastic Modelling and Applied Probability, Vol. 23. 1992.
8. D. O. Ivanenko, A. Kohatsu-Higa, A. M. Kulik, LA(M)N property for diffusion models with low regularity coefficients, Manuscript.
9. S. Kusuoka. Approximation of expectation of diffusion process and mathematical finance, Taniguchi Conference on Mathematics Nara ’98, Adv. Stud. Pure Math., Math. Soc. Japan, Tokyo, 131 (2001), 147–165.
10. K. Oshima, J. Teichmann, D. Veluscek. A new extrapolation method for weak approximation schemes with applications, Ann. Appl. Probab., 22 (2012), 1008–1045.
11. R. Ramer. On nonlinear transformations of Gaussian measures. J. Funct. Anal., 1974, 15, 166–187.
12. A. Kulik. Integral representation for functionals on a space with a smooth measure, Theory of stochastic processes, 3 (1997), 235–243.
13. A. ¨Ust¨unel, M. Zakai. The change of variables formula on Wiener space, S´eminaire de probabilites de Strasbourg, 31 (1997), 24–39.
14. S. Watanabe. Short time asymptotic problems in Wiener functional integration theory. Applications to heat kernels and index theorems. Stochastic analysis and related topics, II (Silivri, 1988), Lecture Notes in Math., 1444, Springer, Berlin, 1990, 1–62.
15. S. Watanabe. Analysis of Wiener functionals (Malliavin calculus) and its applications to heat kernels, Ann. Probab., 15 (1987), 1–39.
16. N. Yoshida. Asymptotic expansions of maximum likelihood estimators for small diffusions via the theory of Malliavin–Watanabe, Probab. Theory Related Fields, 92 (1992), 275–311.